# SDR CALA2013060300369

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11242
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FUSELAGE FRAME HAS CRACK INDICATION AT STRINGER 8-9R BS 500C.  REPAIRED EA 5310-04716, REV E, FIG 3.
